# SDR C2XA99IA342

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19446
- Make and model: Aerosp ATR42-500
- Aircraft serial: 504
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

IAH - FLT 3366 - DURING FLIGHT, THE CREW REPORTED A THUMPING NOISE AND, ENGINE SURGES COMING FROM THE NR 1 ENGINE.  THE CREW PERFORMED A PRECAUTIONARY ENGINE SHUTDOWN AND THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE NR 1 ENGINE AND FOUND AN UNACCEPATABLE AMOUNT OF DEBRIS ON THE ENIGNE CHIP DETECTOR.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
